# SDR DALA2023012500636

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PANELS (UPPER AND LOWER SIDES) BTW STA 1200 / STA 1310, BTW STA 1310 /STA 1380 AND BTW STA 1380 / STA 1440 IN AFT CARGO COMPARTMENT. SIDE PANELS BTW STA 1200 / STA 1310, BTW STA 1310 /STA 1380 AND BTW STA 1380 / STA 1440 IN AFT CARGO COMPARTMENT WERE REPLACED PER B-757-200 SRM. (2598104)
